# SDR U2RA201207220001

- Difficulty date: July 20, 2012
- Submitted: July 22, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79796
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,916 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK.
